# SDR SWAA2022020366656

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 26,748 hours, 12,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF AFT SERVICE DOOR IS INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHT LAMP AFT OF AFT SERVICE DOOR. OPS CHECK GOOD. IAW AMM 33-51-04
